# SDR YYFA20130225001

- Difficulty date: February 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,519 hours, 37,003 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ART FIRED ON TAKEOFF, RT ENGINE CAME UP FASTER THAN THE LT ENGINE.
